Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Chills, shaking, pain, diarrhea after whipple procedure. Reason?

my mother had whipple proceadure in december, since has been complaining of severe chills, shaking, pain and consent diaraoha weight lost is an issue as she is only 40.6kg now,i would like to know are the chills ans severe shaking rigors and if so what to do about them and what exactly is rigors. she was on creon but has been told to try not taking them but is taking immodium up to 4 times a day as she has diaraoha after almost al, her food which is tiny amounts of food, they took a speciman after the proceadure and it showed that there was some cancerous knods left but not going to scan till may now because they could not treat her with chemo because her weight is so low
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
rigor means the shaking which happens during cold feeling. here chills and rigor may be due to some infection/abscess at the surgical site. diarrhea can also be for the same. other reason for diarrhea could be due to left over cancer tissue after surgery. CT may be needed to evaluate it.

wishing her good health
Answered: Sat, 27 Jul 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor